# SDR FQAR20170118002

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: General aviation
- Aircraft: N445PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843500
- Aircraft time: 18,198 hours
- Engine: Lyc O360A4M
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tube
- Part number: 0925000
- Condition: Damaged
- Location: Mlg Tire
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS NOTED THE LEFT MAIN TIRE TO BE FLAT. INSPECTION OF THE FAILED TUBE REVEALED A 1 MM HOLE 90 DEGREES FROM THE VALVE STEM. THERE WAS NO EVIDENCE OF SCUFFING OR FOLDING ON THE INTERIOR OR EXTERIOR OF THE TUBE.
